# SDR ASAA2024111854497

- Difficulty date: November 18, 2024
- Submitted: December 14, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750139
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H FLOOR SUPPORT AT STA 767, 2ND SUPPORT ON RIGHT HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT R/H FLOOR SUPPORT AT STA 767, RBL 13.84 IAW B737-900ER SRM 53-00-53-1A-2. ORIG. THICKNESS IS .070" IAW B737-900ER SRM 53-60-53-01-2 AND BOEING DWG #146A7501 REV:B. REMOVED .022" REMAINING THICKNESS IS .048" AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REPAIRED AFT CARGO R/H FLOOR SUPPORT AT STA 747+10 TO 767+10 RBL 13.84.
